International Journal of Qualitative Theory of Differential Equations and Applications

Volume 4, Number 2 , July-December (2018)


1.   Stability Regions for Linear Delay Differential Equations with Four Parameters

Author: Hideaki Matsunaga


2.   Oscillatory Properties of Almost Periodic Solutions to Second Order Abstract Evolution Equations

Leopold Herrmann


3.   Application of difference equations in insurance mathematics and process engineering

Author: Eva Orban-Mihalyko, Csaba Mihalyko, Bela G. Lakatos


4.   Lyapunov pairs for semilinear evolutions

Author: Ovidiu Carja, Alina Lazu


5.   Bifurcations of a one-loop circadian rhythm model

Author:: Balint Nagy